Top answers from doctors based on your search:
Disclaimer

baclofen overdose signs

A 36-year-old male asked:
Dr. Edward Workman
Specializes in Pain Management
Baclofen OD=>60mg: Baclofen overdose can result in Coma, delirium and seizures. Generally these symptoms occur only with doses of 200mg or more ; Hypertension is also ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 37-year-old member asked:
Dr. Michael Gofeld
31 years experience in Pain Management
Stop the drug : First stop the drug and treat symptoms including support of vital functions untill Baclofen effect is worn off.
1
1 thank
A 55-year-old member asked:
Dr. Stuart Wasser
34 years experience in Addiction Medicine
Possibly: I use it for stimulant and opioid issues. However, it is not completely safe and about 0.2-0.5% lose control c/w a syndrome caused by any tranquilize ... Read More
A 52-year-old member asked:
Dr. Adam Lewis
34 years experience in Neurosurgery
Baclofen pump: No. Just the opposite. A Baclofen pump malfunction means not enough Baclofen is getting into the spinal fluid and this leads to increased spasms. It i ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month